# SDR 2011FA0000253

- Difficulty date: April 19, 2011
- Submitted: April 19, 2011
- Operation: General aviation
- Aircraft: N58AW
- Make and model: Cessna 414A
- Aircraft serial: 414A0276
- Aircraft time: 653 hours
- Engine: Cont TSIO520NB
- Engine time: 653 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: TSN714BCA221
- Part serial: 3621024
- Condition: Cracked
- Location: Engine
- Part time: 653 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CYLINDER CRACKS AT INTAKE VALVE SEAT AND LEAKING RAW FUEL FROM CRACK ON OUTSIDE OF CYLINDER HEAD, DRIPPING DOWN SIDE OF INTAKE TUBE.
